Am I pregnant?

Patient : I was taking the depo shot for about 2 years. I stopped taking the depo shot last july (2013) my periods have finally started to be normal for about 4 months now (23 days apart and they last 6 days). I was supposed to get my period last week on the 17th but I only had spotting on the first day (the 17th) and it only showed when I wiped, and it only lasted for a day and a half. I have been very moody (I would be happy one minute and then I would be very irritated the next) I have also been very tired. Could I possibly be pregnant?
Symptoms:  Very moody (happy one minute, irritated the next)
Really tired
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Sperm count report if its normal Appearance: Creamy White Liquefaction Time(min): 30 min Consistency Thin Vol...

Q: I had a thyroidectomy 18 months ago and was put on 100mg thyroxine. This dose was proven to be too high due to side ...

Q: HI I have a question on my EMG results and diagnosis + questions about future followups. I attached the EMG and also ...

Q: I have a question regarding rabies vaccination. I have health anxiety and rabies is a fixation. I have been over-vacc...

Q: Is it possible for me to contact hiv if someone blood got on my arm 8 hours after I had a TB test ? Is the injection ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews